# SDR COMA9512023

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold  Assy
- Part number: 3085501003
- Condition: Defective
- Location: Nlg Steering
- Part time: 16,428 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING IS JERKY, DRIFTS TO ONE SIDE AND THEN JERKS BACK.  ABNORMAL AMOUNT OF LEFT RUDDER REQUIRED FOR TAKEOFF.  REPLACED THE NEW MANIFOLD ASSY.
